# SDR 2024FA0000347

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: General aviation
- Aircraft: N9VSCA
- Make and model: Boeing 787-10
- Aircraft serial: 60253
- Aircraft time: 18,767 hours, 4,894 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 512Z3002501
- Condition: Damaged
- Location: Zone 700
- Component: Landing Gear, Boeing
- Component part number: 510Z1310705
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SCA IS CURRENTLY IN THE HANGAR FOR “C’ CHECK. DURING THE ACCOMPLISHMENT OF THE ADSI IB787J320002-LH, INSPECTIONS PERFORMED DISCOVERED LH MLG INNER CYLINDER BUSHINGS (4 OFF) FOUND WITH MATERIAL SMEARING.
